Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Upper abdominal pain, excessive flatulence and loose green stool. Cause and cure?

Upper abdominal gnawing or pain, excessive flatulance, belching , loose green stool . Had an endoscope which showed inflammation and chemical gastritis . Never experienced Acid reflux before these symptoms just came about. Wha could be other possible causes or diagnosis? I had an ultrasound and bloodwork which came back normal.
Asked On : Thu, 24 Jan 2013
Answers:  2 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
thank you.
are you smoker or alcoholic ?
have you taken any analgesic for prolonged period ?
if yes,avoid all of these.
endoscopy already revealed inflammation but there is also a possibility of non ulcer dyspepsia.
take meal at regular interval,avoid excessive fatty & salted food.
continue your antiulcerant medication.
Answered: Fri, 25 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Raju A.T's  Response

Welcome to Healthcaremagic.

Since the endoscopy has been done and the diagnosis of chemical gastritis has been established I would not think of any other possible diagnosis.

Do take antacids like Gelusil and increase the fiber content in the food you consume.Taking Psyllium husk will also help to have good bowel movements and reduce the intestinal disturbance.

Wish you good health.

Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor